# SDR SWAA2018113027239

- Difficulty date: November 6, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERNAL NR 4 LOWER BEAM CRACKED IN RADIUS NEAR FORWARD-INBOARD FASTENER HOLE COMMON TO HANDLE BOX HOUSING.  R&R NR 4 LOWER BEAM IAW SRM AND DWG.
